# SDR SIMA200909901

- Difficulty date: March 31, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ON FLIGHT 4920, DURING DESCENT CREW RECEIVED BAGGAGE FIRE WARN MESSAGE.  CREW FOLLOWED AOM AND BLEW BOTTLES AND F/O INSPECTED AND FOUND NO FIRE.  EMERGENCY DECLARED AND LANDED SAFELY IN YUL.  INSPECTED CARGO AND NO EVIDENCE OF FIRE NOTED.  ISSUED MEL 26-03 AND 26-09.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO FIRE BOTTLES.  NO EVIDENCE OF SMOKE.  PERFORMED OPERATIONAL CHECKS ON BAG SMOKE SYSTEM AND COULD FIND ANY FAULTS.  AIRCRAFT  RETURNED TO SERVICE.
